# SDR SCNA20160930205

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT ATTACH TO CREASE BEAM IS CORRODED AT STA. 320 RBL 61.  REMOVED CORROSION FROM R1 DOOR THRESHOLD SUPPORT ATTACH ANGLE ORIG. "T" 0.090 REMOVED 0.022 REMAINING "T" 0.068 OUT OF LIMITS.  SUPPORT ANGLE WAS INSTALLED AS PART OF THE CREASE BEAM ASSY INSTALLATION.  REMOVED AND REINSTALLED R1 DOOR THRESHOLD.
